[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.153.63. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1969

INCREASEDIOPAFTER SUBCONJUNCTIVAL CORTICOSTEROID TREATMENT-Reply

Arch Ophthalmol. 1969;82(4):573. doi:10.1001/archopht.1969.00990020575028

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.  —I am pleased that Dr. Makabe has called attention to his work as reported by Lieb and Stärk. Following subconjunctival injection of a cortisone depot preparation, outflow facility decreased in both glaucomatous and nonglaucomatous eyes with a maximum effect on the seventh day after subconjunctival injection. Significant increases in intraocular pressure occurred only in glaucomatous eyes. My report called attention to the occurrence of increases in intraocular pressure following subconjunctival corticosteroid administration in previously nonglaucomatous eyes which may occur after a considerable time interval and last for a long period of time.

First Page Preview View Large
First page PDF preview
First page PDF preview
×